Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

 
 

 

Graphs with a large capacity


Author: M. Rosenfeld
Journal: Proc. Amer. Math. Soc. 26 (1970), 57-59
MSC: Primary 05.40
DOI: https://doi.org/10.1090/S0002-9939-1970-0265204-0
MathSciNet review: 0265204
Full-text PDF

Abstract | References | Similar Articles | Additional Information

Abstract: A constructive method for obtaining graphs with a relatively large capacity is given. The method uses products of graphs.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 05.40

Retrieve articles in all journals with MSC: 05.40


Additional Information

DOI: https://doi.org/10.1090/S0002-9939-1970-0265204-0
Keywords: Graphs, independence number, capacity of graphs, composition, strong product
Article copyright: © Copyright 1970 American Mathematical Society

American Mathematical Society